Mathematical Control and Related Fields: latest papers Latest articles for selected journal Optimal size of business and dividend strategy in a nonlinear model with refinancing and liquidation value Gongpin Cheng and Lin Xu Wed, 1 Mar 2017 08:00:00 GMT Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory 1$ with compact support by a clever use of the Bray-Mandelbrojt iterative process. We then apply these results to the moment method, which will enable us to derive some upper bounds for the cost of fast boundary controls for a class of linear equations of parabolic or dispersive type that partially improve the existing results proved in [P. Lissy, On the Cost of Fast Controls for Some Families of Dispersive or Parabolic Equations in One Space Dimension SIAM J. Control Optim., 52(4), 2651-2676]. However this construction fails to improve the results of [G. Tenenbaum and M. Tucsnak, New blow-up rates of fast controls for the Schrödinger and heat equations, Journal of Differential Equations, 243 (2007), 70-100] in the precise case of the usual heat and Schrödinger equation. ]]> Pierre Lissy Wed, 1 Mar 2017 08:00:00 GMT A discrete hierarchy of double bracket equations and a class of negative power series 1 \right\}$ can also be parametrized by means of a system of double bracket differential equations. To show this parametrization we introduce a group factorization for equation system. This work, for the case of a double bracket system, is a continuation of an earlier study discussed in The discrete KP hierarchy and the negative power series on the complex plane. Comp. and App. Math., 32 (2013), 483--493 for the case of one bracket system. ]]> Nancy López Reyes and Luis E. Benítez Babilonia Wed, 1 Mar 2017 08:00:00 GMT Control and stabilization of $2\times 2$ hyperbolic systems on graphs Serge Nicaise Wed, 1 Mar 2017 08:00:00 GMT Decompositions and bang-bang properties 0$ is a bound of controls and $y_0$ is the initial state (or $T>0$ is an ending time and $y_0$ is the initial state). The controlled system may have neither the $L^\infty$-null controllability nor the backward uniqueness property. ]]> Gengsheng Wang and Yubiao Zhang Wed, 1 Mar 2017 08:00:00 GMT